Connect
MJA
MJA

Convulsions associated with an overdose of St John’s wort

Dharshi C Karalapillai and Rinaldo Bellomo
Med J Aust 2007; 186 (4): 213-214.
Published online: 19 February 2007

To the Editor: St John’s wort (SJW) (Hypericum perforatum) is a natural medicine commonly used for treating depression. We recently encountered a case of an overdose of SJW leading to serious manifestations in the patient.

  • Dharshi C Karalapillai
  • Rinaldo Bellomo

  • Intensive Care Department, Austin and Repatriation Hospital, Melbourne, VIC.

Correspondence: dharshik31@hotmail.com

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.